MathSciNet Relay Station
MathSciNet bibliographic data
MR1190824 68Q15 (03D15 03D20 68Q05)
Bellantoni, Stephen; Cook, Stephen A new recursion-theoretic characterization of the polytime functions. Comput. Complexity 2 (1992), no. 2, 97–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement